# SDR MK1Y20240602011

- Difficulty date: June 2, 2024
- Submitted: June 2, 2024
- Operation: General aviation
- Aircraft: N447CM
- Make and model: Boeing 767330
- Aircraft serial: 26987
- Aircraft time: 143,649 hours, 20,650 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR EVALUATION - SECTION 48, APU R/H ACCESS DOOR EXTERNAL SKIN AT STA 1834.
